# SDR UALA2012102206030

- Difficulty date: October 22, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,935 hours, 11,893 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FWD EMERGENCY LIGHT BOTH LIGHT BULBS INOP.  LEFT OVERWING FWD EMERGENCY LAMPS REPLACED AND OP CHECK FOUND 'NORMAL' IAW AMM.  P/N LAMP 1317
